# SDR SWIA971855

- Difficulty date: July 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 32,394 hours, 39,820 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR HANDLE WAS POSITIONED DOWN ALL RED SYSTEM LIGHT LIT UP AND THEN LEFT MAIN GEAR A GREEN LIGHT LIT UP, BUT NONE OF THE GEAR EXTENDED ELECTRICAL OVERIDE PROCEDURE WAS USED, GEAR EXTENDED.  REPLACED LANDING GEAR CONTROL BOX WITH SERVICEABLE UNIT IAW MM 323000, OPS CHECKS GOOD.  P/N ON:  12038594001, S/N:  12004JR, S/N OFF:  120151.
